# SDR TWRA96352

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND SEAT 51H EVAC LIGHT MISSING.  REPLACED SOCKET, BULB AND LENS ASSEMBLY.  SYSTEM OPS CHECKED NORMAL AS PER MM 33-51-00 PAGE 501.  (M)
